# SDR FDEA202511142180

- Difficulty date: November 14, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N730FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 659
- Aircraft time: 50,123 hours, 27,249 cycles
- System (JASC): 2510 · Flight Compartment Equipment
- Part: Spring
- Part number: A9242429820000
- Condition: Failed
- Location: Zone 100
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN CRUISE CAPTAINS FOOTREST SPRING NOT RETRACTING  FOOT REST.  COMPLIED WITH E.A. 6-2510-T0385692 REV NO: PS P3.
